Opuscula Mathematica

Opuscula Math.
 24
, no. 1
 (), 115-121
Opuscula Mathematica

Some theorems of Rabinowitz type for nonlinearizable eigenvalue problems


Abstract. We discuss the structure of the solution set for nonlinearizable eigenvalue problems in a Hilbert space.
Keywords: nonlinear eigenvalue problem, bifurcation point, bifurcation interval.
Mathematics Subject Classification: 35P30.
Cite this article as:
Jolanta Przybycin, Some theorems of Rabinowitz type for nonlinearizable eigenvalue problems, Opuscula Math. 24, no. 1 (2004), 115-121
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.